Tate conjecture for twisted Picard modular surfaces

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove Tate conjecture for twisted Picard modular surfaces.

Original languageEnglish
Pages (from-to)1048-1053
Number of pages6
JournalJournal of Number Theory
Volume131
Issue number6
DOIs
Publication statusPublished - 2011 Jun 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Virdol, Cristian. / Tate conjecture for twisted Picard modular surfaces. In: Journal of Number Theory. 2011 ; Vol. 131, No. 6. pp. 1048-1053.
@article{870cb54bdc364d95bddb91a1bade4572,
title = "Tate conjecture for twisted Picard modular surfaces",
abstract = "In this paper we prove Tate conjecture for twisted Picard modular surfaces.",
author = "Cristian Virdol",
year = "2011",
month = "6",
day = "1",
doi = "10.1016/j.jnt.2010.12.005",
language = "English",
volume = "131",
pages = "1048--1053",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "6",

}

Tate conjecture for twisted Picard modular surfaces. / Virdol, Cristian.

In: Journal of Number Theory, Vol. 131, No. 6, 01.06.2011, p. 1048-1053.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Tate conjecture for twisted Picard modular surfaces

AU - Virdol, Cristian

PY - 2011/6/1

Y1 - 2011/6/1

N2 - In this paper we prove Tate conjecture for twisted Picard modular surfaces.

AB - In this paper we prove Tate conjecture for twisted Picard modular surfaces.

UR - http://www.scopus.com/inward/record.url?scp=79751531764&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79751531764&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2010.12.005

DO - 10.1016/j.jnt.2010.12.005

M3 - Article

VL - 131

SP - 1048

EP - 1053

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 6

ER -